Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Alternating episodes of spotting, light bleeding post IUD removal. What could the cause be?

my period is very strange this month..i had my iud out at the end of november...had a period that lasted about 5 days..about 4 weeks after iud removal (not heavy like when i had the iud) then there was 32 days until i had 3 days of light bleeding then about 5 days with no bleeding. Then began spotting brown for about 5 days then 2 days of tampon worthy period and no im on day 5 of brown spotting again...worried :/
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of IUCD it will take some time for regularization of the hormonal levels.
That may be responsible for your spotting.
Possibly this will subside soon.
If the spotting persists, once consult gynecologist and take tablets to control the spotting.
If you had unprotected intercourse after removal of the IUCD, there is possibility of pregnancy.
In that case check for pregnancy once.
If the test comes positive, consult gynecologist get examined to rule out the possibility of miscarriage.
If the test comes negative, no need to worry.
If your doctor recommends you can use hormonal pills for few months to regularize the cycles.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor